MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided, by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product or procedural details to bd.The manufacturer has received the sample.And will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, that port accessed and huber needle leaking at connection site to cap.Attempted to change cap, but still leaking.Port de-accessed and new needler use.No patient harm.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak was confirmed, but the root cause could not be determined.The product returned for evaluation was one 20g powerloc infusion set.An injection cap was returned attached to the luer of the infusion set.The returned unit was leak tested by flushing the infusion set with water using a 12ml luer lok syringe.During testing, a leak was observed at the interface between the returned injection cap and the infusion set luer.The unit was tested again twice, once with a representative injection cap and once with a direct connection to the luer lok syringe.In both instances, the unit was found to leak at the luer, indicating that the leak was being caused by the infusion set and not by any device being attached to it.Microscopic inspection of the infusion set luer found that a portion of the inner luer wall was damaged.The damage extended to the proximal end of the luer.Around the edges of the damaged segment, the luer wall material was frayed.It is likely that the observed damage prevented an adequate fit to occur between the luer and the injection cap, thus, creating a path for liquid to flow through.However, based on the available evidence, it could not be conclusively determined when or how the damage occurred.Therefore, the root cause remains unknown.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that port accessed and huber needle leaking at connection site to cap, attempted to change cap but still leaking.Port de-accessed and new needler use.No patient harm.No other information was provided.

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20753116
Report Number3006260740-2024-06888
Device Sequence Number8587599
Product Code FPA
UDI-Device Identifier00801741047763
UDI-Public(01)00801741047763(11)240812(17)270724(10)ASJNFC129
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0652034
Device Lot NumberASJNFC129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown